# SDR AALA202511288958

- Difficulty date: September 12, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: E5347641020200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INTERNAL SKIN LOCATED BTW FR 61 TO FR 62 AND BTW STRG 43R TO STRG 44 IN AFT CARGO COMPARTMENT MEASURES OF CORROSION ARE: L=4.699 IN, W=3.89 IN, D=0.008 IN. MAINTENANCE ACCOMPLISHED INTERIM REPAIR AT LEVEL FR 62 BTW STRG 42R AND STRG 43L IN AFT CARGO COMPARTMENT IAW EA#369021.
